# SDR SWIA97861

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Dirty
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLAP RETRACTION, OUTBOARD FLAP DISAGREEMENT.  RETURNED TO FIELD.  CLEANED DE-ICE FLUID OUT OF OUTBOARD FLAP LEFT SIDE ACTUATOR, INSPECTED RIGHT OUTBOARD ACTUATOR, SWUNG GEAR NUMEROUS TIMES, WITH NO OTHER PROBLEMS.
